# SDR CALA2022072001849

- Difficulty date: July 20, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 63,187 hours, 18,907 cycles
- System (JASC): 3242 · Brake
- Part: Brake Sys
- Part number: 2100404300
- Part serial: 001071965
- Condition: Warning Message
- Location: Both Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RTO ON 17L AT 125KTS DUE TO HIGH EGT ON BOTH ENGS. BRAKE TEMPS 8 TOGW 229.4 CREW REPORTED A/C WAS ON 1HR BEFORE DEPARTURE, #1 ENG EGT SHOWED 117 BEFORE MOTORING, AND #2 ENG EGT SHOWED 120 BEFORE MOTORING. AT TOP OF COLD RANGE. ALL TIRES WITHIN NORMAL WEAR LIMITS. APPLICATION AND RELEASE. BRAKES HAVE NO EVIDENCE OF HEAT DAMAGE OR FIRE. WHEELS HAVE NO EVIDENCE OF HEAT DAMAGE. AXLES SHOW NO EVIDENCE OF HEAT DAMAGE WITH WHEELS AND BRAKES INSTALLED. ENG/EXCD DISPLAY, ALSO NO EVIDENCE NOTED OF DAMAGE TO EITHER #1 ACCOMPLISHED INSPECTION HIGH ENERGY STOP INSPECTION PROCEDURE LANDING GEAR VISUAL INSPECTIONS ACCOMPLISHED PER AMM THIS LOG PAGE REMAINS OPEN PENDING RESOLUTION OF LMC LP 9100385. OR #2 ENGINE AS GENERAL VISUAL INSPECTION OF TAIL PIPE ACP. (CONDITIONAL INSPECTION-IN FUSE PLUG MELT RANGE).  ALL BREAK AND AMM 32-45-04-216-008. AFTER VISUAL INSPECTION ACCOMPLISHED TEMP INDICATIONS "0". ALL FUSE PLUGS INTACT AND TIRE PRESSURES BREAK OPERATIONAL CHECK. ALL PUCKS APPLY AND RELEASE WITH BREAK REFERENCE LOG PAGE 9100385 FOR ALL WORK PERFORMED    FDR AND DFDU  REPLACED
